# SDR SA06070

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: 2l Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - CREW REPORTED THE CIDS CAUTION LIGHT IS ILLUMINATED ON THE FORWARD FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED THE MID LEFT-HAND EMERGENCY EXIT DOOR 2L ASSIST BOTTLE.  CIDS LIGHT EXTINGUISHED.  AIRCRAFT OK FOR SERVICE.
